Alert archive / New York / Small Craft Advisories in 2016
Small Craft Advisory 15, NWS New York, NY
NWS New York, NY issued this small craft advisory at Jan 30, 2016, 10:12 AM EST. It took effect at Jan 30, 2016, 6:00 PM EST. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2016, 10:12 AM EST (15:12 UTC)
- In effect from
- Jan 30, 2016, 6:00 PM EST
- Expired
- Feb 1, 2016, 9:35 PM EST
- In force
- 52 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
063 WHUS71 KOKX 301512 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1012 AM EST SAT JAN 30 2016 ...ROUGH CONDITIONS TONIGHT INTO SUNDAY... ANZ350-353-302315- /O.CAN.KOKX.SC.Y.0014.000000T0000Z-160130T1800Z/ /O.NEW.KOKX.SC.Y.0015.160130T2300Z-160131T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 1012 AM EST SAT JAN 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST SUNDAY. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-302315- /O.NEW.KOKX.SC.Y.0015.160130T2300Z-160131T2300Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1012 AM EST SAT JAN 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST SUNDAY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
088 WHUS71 KOKX 302018 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 318 PM EST SAT JAN 30 2016 ...ROUGH CONDITIONS TONIGHT INTO SUNDAY... ANZ350-353-355-310500- /O.CON.KOKX.SC.Y.0015.160130T2300Z-160131T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 318 PM EST SAT JAN 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET...HIGHEST EAST OF FIRE ISLAND INLET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
725 WHUS71 KOKX 310452 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1152 PM EST SAT JAN 30 2016 ...ROUGH OCEAN CONDITIONS CONTINUING OVERNIGHT INTO SUNDAY... ANZ350-353-355-311300- /O.CON.KOKX.SC.Y.0015.000000T0000Z-160131T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1152 PM EST SAT JAN 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
940 WHUS71 KOKX 310909 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 409 AM EST SUN JAN 31 2016 ...ROUGH OCEAN CONDITIONS CONTINUING THROUGH MONDAY... ANZ350-353-355-311715- /O.EXT.KOKX.SC.Y.0015.000000T0000Z-160202T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 409 AM EST SUN JAN 31 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JMC
828 WHUS71 KOKX 311628 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1128 AM EST SUN JAN 31 2016 ...ROUGH OCEAN CONDITIONS CONTINUING THROUGH MONDAY... ANZ350-353-355-312300- /O.CON.KOKX.SC.Y.0015.000000T0000Z-160202T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1128 AM EST SUN JAN 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
053 WHUS71 KOKX 311955 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 255 PM EST SUN JAN 31 2016 ...ROUGH OCEAN CONDITIONS CONTINUING THROUGH MONDAY NIGHT... ANZ355-010400- /O.EXT.KOKX.SC.Y.0015.000000T0000Z-160202T0000Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 255 PM EST SUN JAN 31 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST MONDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ353-010400- /O.EXT.KOKX.SC.Y.0015.000000T0000Z-160202T0300Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 255 PM EST SUN JAN 31 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST MONDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-010400- /O.EXT.KOKX.SC.Y.0015.000000T0000Z-160202T0900Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 255 PM EST SUN JAN 31 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND SEAS...WEST WINDS AROUND 15 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPS
674 WHUS71 KOKX 312340 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 640 PM EST SUN JAN 31 2016 ...ROUGH OCEAN CONDITIONS CONTINUING THROUGH MONDAY NIGHT... ANZ355-011100- /O.CON.KOKX.SC.Y.0015.000000T0000Z-160202T0000Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 640 PM EST SUN JAN 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ353-011100- /O.CON.KOKX.SC.Y.0015.000000T0000Z-160202T0300Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 640 PM EST SUN JAN 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST MONDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-011100- /O.CON.KOKX.SC.Y.0015.000000T0000Z-160202T0900Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 640 PM EST SUN JAN 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND SEAS...WEST WINDS AROUND 15 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
277 WHUS71 KOKX 010821 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 321 AM EST MON FEB 1 2016 ...ROUGH OCEAN CONDITIONS CONTINUING THROUGH TONIGHT... ANZ355-012100- /O.CON.KOKX.SC.Y.0015.000000T0000Z-160202T0000Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 321 AM EST MON FEB 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ353-012100- /O.CON.KOKX.SC.Y.0015.000000T0000Z-160202T0300Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 321 AM EST MON FEB 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-012100- /O.CON.KOKX.SC.Y.0015.000000T0000Z-160202T0900Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 321 AM EST MON FEB 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
850 WHUS71 KOKX 012049 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 349 PM EST MON FEB 1 2016 ...ROUGH OCEAN CONDITIONS CONTINUING THROUGH TONIGHT... ANZ355-020000- /O.CON.KOKX.SC.Y.0015.000000T0000Z-160202T0000Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 349 PM EST MON FEB 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST AROUND WINDS 10 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ353-020300- /O.CON.KOKX.SC.Y.0015.000000T0000Z-160202T0300Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 349 PM EST MON FEB 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST AROUND WINDS 10 KT. SEAS 5 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-020500- /O.CON.KOKX.SC.Y.0015.000000T0000Z-160202T0900Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 349 PM EST MON FEB 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
864 WHUS71 KOKX 012338 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 638 PM EST MON FEB 1 2016 ...ROUGH OCEAN CONDITIONS CONTINUING TONIGHT... ANZ355-020045- /O.CAN.KOKX.SC.Y.0015.000000T0000Z-160202T0000Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 638 PM EST MON FEB 1 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS ARE EXPECTED TO REMAIN BELOW 5 FT TONIGHT. $$ ANZ353-020045- /O.CAN.KOKX.SC.Y.0015.000000T0000Z-160202T0300Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 638 PM EST MON FEB 1 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS ARE EXPECTED TO REMAIN BELOW 5 FT TONIGHT. $$ ANZ350-020900- /O.CON.KOKX.SC.Y.0015.000000T0000Z-160202T0900Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 638 PM EST MON FEB 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
434 WHUS71 KOKX 020235 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 935 PM EST MON FEB 1 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... ANZ350-020345- /O.CAN.KOKX.SC.Y.0015.000000T0000Z-160202T0900Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 935 PM EST MON FEB 1 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS ARE EXPECTED TO REMAIN BELOW 5 FT TONIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jan 30, 6:20 AM EST, 3 hours 52 minutes earlier.
Area forecast discussion, Jan 30, 6:20 AM EST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
620 AM EST SAT JAN 30 2016
.SYNOPSIS...
HIGH PRESSURE BUILDS OFFSHORE THROUGH TONIGHT. A WARM FRONT LIFTS
TO THE NORTH ON SUNDAY. A COLD FRONT APPROACHES FROM THE WEST
SUNDAY NIGHT...THEN SLOWLY CROSSES THE AREA FROM MONDAY INTO
MONDAY EVENING. HIGH PRESSURE THEN BUILDS DOWN FROM SOUTHERN
CANADA THROUGH TUESDAY...THEN RETREATS TO THE NORTHEAST INTO THE
MIDDLE OF NEXT WEEK. A WARM FRONT LIFTS TO THE NORTH ON
WEDNESDAY...FOLLOWED BY A STRONG COLD FRONT CROSSING THE AREA
WEDNESDAY NIGHT. HIGH PRESSURE BUILDS TO THE NORTH FROM THURSDAY
INTO THURSDAY NIGHT. A COASTAL LOW TRACKS TO THE SOUTH...THEN
EAST OF LONG ISLAND THURSDAY NIGHT AND FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MINOR CHANGES WERE MADE THIS UPDATE TO REFLECT THE LATEST TRENDS
IN OBSERVATIONS AND GUIDANCE. THE FORECAST APPEARS ON TRACK.
A DEEP LAYERED RIDGE SLIDES TO THE EAST TODAY.
HIGH CLOUDS BUILD IN DURING THE AFTERNOON...BUT ABUNDANT SUNSHINE
BEFORE THEN...SO IT SHOULD AVERAGE OUT TO MOSTLY SUNNY FROM NYC ON
EAST...AND PARTLY SUNNY W OF NYC.
FOR HIGHS TODAY A BLEND OF MAV/ECS/MET GUIDANCE...NAM 2-METER
TEMPERATURES AND A MIX DOWN FROM 975-950 HPA WAS USED. HIGHS
SHOULD BE NEAR NORMAL.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
WSW FLOW ALOFT TONIGHT...GIVES WAY TO NORTHERN STREAM RIDGING
SUNDAY...THEN SW FLOW ALOFT AS IT EXITS SUNDAY NIGHT. WITH NO
SHORTWAVES PROGGED TO BE EMBEDDED IN THE FLOW TONIGHT AND SUNDAY
NIGHT...AND SUBSIDENCE UNDER THE RIDGE ON SUNDAY...IT SHOULD BE
DRY BOTH PERIODS. THERE SHOULD BE SOME CLOUD COVER THOUGH AS A
CLIPPER SYSTEM PASSES WELL TO THE N ACROSS SE CANADA TONIGHT AND
SUNDAY...THEN WITH WARM AIR ADVECTION ALOFT SUNDAY NIGHT.
FOR LOWS TONIGHT A BLEND OF MET/ECS/MAV GUIDANCE AND NAM 2-METER
TEMPERATURES WAS USED...WITH VALUES AROUND 5-10 DEGREES ABOVE
NORMAL. FOR HIGHS ON SUNDAY A BLEND OF ECS/MAV/MET GUIDANCE...NAM
2-METER TEMPERATURES AND A MIX DOWN FROM 975-950 HPA PER BUFKIT
SOUNDINGS WAS USED. HIGHS SHOULD BE AROUND 10 DEGREES ABOVE
NORMAL. A BLEND OF MAV/MET/ECS GUIDANCE AND NAM 2-METER
TEMPERATURES WAS USED FOR LOWS SUNDAY NIGHT...WITH VALUES AROUND
15 DEGREES ABOVE NORMAL.
A NORTHERN STREAM SHORT WAVE PASSES TO THE NORTH ON
MONDAY...FOLLOWED BY A WEAKER SHORTWAVE CROSSING THE AREA MONDAY
NIGHT. THE COMBINATION OF THE SHORTWAVES AND THE ASSOCIATED
SURFACE COLD FRONT CROSSING THE REGION SHOULD BRING ISOLD-SCT
SHOWERS TO THE REGION MAINLY MONDAY AFTERNOON/EVENING.
FOR HIGHS ON MONDAY A BLEND OF MAV/MET GUIDANCE...NAM 2-METER
TEMPERATURES AND A MIX DOWN FROM 975 HPA WAS USED PER BUFKIT
SOUNDINGS. HIGHS SHOULD BE AROUND 10-15 DEGREES ABOVE NORMAL. FOR
LOWS MONDAY NIGHT A BLEND OF ALL AVAILABLE GUIDANCE AND NAM
2-METER TEMPERATURES WAS USED...WITH VALUES FORECAST TO BE AROUND
10M DEGREES ABOVE NORMAL.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
DEEP LAYERED RIDGING BUILDS IN ON TUESDAY...THEN EXITS TO THE EAST
TUESDAY NIGHT. ASSOCIATED SUBSIDENCE SHOULD BE SUFFICIENT TO KEEP
THINGS DRY THROUGH TUESDAY EVENING...AND QUITE POSSIBLY ALL NIGHT
ACROSS EASTERN PORTIONS OF THE CWA. LOW LEVEL WARM ADVECTION WILL
BRING SOME FORCING TO THE REGION AFTER MIDNIGHT...SO HAVE CHANCE
POPS ACROSS THE NW 1/3 OF THE CWA AND SLIGHT CHANCE POPS ELSEWHERE
LATE TUESDAY NIGHT. IT SHOULD BE WARM ENOUGH FOR ALL PRECIPITATION
TO BE IN THE LIQUID FORM.
A NORTHERN STREAM SHORT WAVE PASSES TO THE NORTH
WEDNESDAY/WEDNESDAY NIGHT...WITH ITS ASSOCIATED SURFACE COLD
FRONT CROSSING THE AREA WEDNESDAY NIGHT. THERE SHOULD BE
SUFFICIENT LOW LEVEL FORCING AHEAD OF THE FRONT TO BRING A ROUND
OF SHOWERS TO THE CWA MAINLY WEDNESDAY AFTERNOON/EVENING. CANNOT
RULE OUT A RUMBLE OF THUNDER WEDNESDAY AFTERNOON DUE TO ELEVATED
CONVECTION...BUT CONFIDENCE IN THIS IS NOT HIGH ENOUGH TO PLACE IN
THE FORECAST AT THIS TIME.
THURSDAY SHOULD BE DRY WITH SW FLOW ALOFT...AND SOME HINTS OF A
WEAK NORTHERN STREAM RIDGE CROSSING THE AREA.
THERE ARE INCREASING SIGNS THAT AN APPROACHING SOUTHERN STREAM
TROUGH...POSSIBLY PHASED WITH THE NORTHERN STREAM...WILL GENERATE
A COASTAL LOW NEAR/OFF THE MID ATLANTIC COAST THURSDAY NIGHT...AND
THIS LOW THEN TRACKS TO THE SE/E OF LONG ISLAND ON FRIDAY. IT
APPEARS THAT THE STORM WILL BRING PRECIPITATION AT LEAST TO THE SE
1/2 OF THE CWA...AND POSSIBLY THE ENTIRE CWA. GIVEN THE
UNCERTAINTY HAVE GONE WITH SLIGHT CHANCE POPS OVER ALL BUT THE S
FORK OF LONG ISLAND LATE THURSDAY NIGHT...THEN SLIGHT CHANCE POPS
FOR THE NW 1/4 OF THE CWA AND CHANCE POPS ELSEWHERE ON FRIDAY.
PRECIPITATION SHOULD BE ALL SNOW FOR AREAS N/NW OF LONG
ISLAND SOUND...AND START AS SNOW...THEN POSSIBLY MIX WITH OR
CHANGE TO RAIN ELSEWHERE. THERE IS STILL QUITE A BIT OF
UNCERTAINTY WITH THIS STORM...INCLUDING THE STRENGTH...TIMING AND
TRACK. GIVEN THIS UNCERTAINTY IT IS TO EARLY TO SPECULATE ON
WHAT...IF ANY IMPACT THIS STORM WILL HAVE ON THE TRI-STATE.
&&
.AVIATION /11Z SATURDAY THROUGH WEDNESDAY/...
HIGH PRES BUILDS THRU THE AREA TODAY AND OFFSHORE TONIGHT.
GENERALLY VFR THRU THE TAF PERIOD. THERE IS A SMALL CHANCE THAT MVFR
OR LOWER CIGS DEVELOP AFT 5-8Z...BUT THE PROB IS TOO LOW TO INCLUDE
IN THE TAFS AT THIS TIME.
NW WINDS WILL CONTINUE TO DECREASE THIS MORNING...THEN THE FLOW
BECOMES SW THIS AFTERNOON AND REMAINS INTO SUN. OCCASIONAL GUSTS
TO AROUND 20 KT POSSIBLE ALONG THE S SHORES FROM APPROXIMATELY 18Z
TIL AROUND 00Z.
.OUTLOOK FOR 12Z SUNDAY THROUGH WEDNESDAY...
.SUNDAY-MONDAY...MVFR OR LOWER CIGS POSSIBLE SUN MORNING...BECOMING
LIKELY SUN AFTERNOON INTO MONDAY MORNING. SCATTERED RAIN OR SNOW
SHOWERS POSSIBLE MONDAY.
.TUESDAY...VFR.
.TUESDAY NIGHT-WEDNESDAY...MVFR TO IFR IN RAIN.
&&
.MARINE...
MINOR CHANGES WERE MADE THIS UPDATE TO REFLECT THE LATEST TRENDS
IN OBSERVATIONS AND GUIDANCE. THE FORECAST APPEARS ON TRACK.
WIND GUSTS ACROSS THE NON-OCEAN WATERS AND AT 44065 AND 44025
HAVE FALLEN BENEATH 25 KT. ALSO SEAS AT 44065 AND 44025 ARE BELOW
5 FT...THEREFORE HAVE ALLOWED THE SCA FOR THE NON-OCEAN ZONES AND
COASTAL OCEAN WATERS W OF FIRE ISLAND INLET TO EXPIRE AT 6 AM.
FOR NOW HAVE LEFT SCA EXPIRATION TIME OF 1 PM FOR THE TWO
REMAINING COASTAL OCEAN ZONES - BUT WOULD NOT BE SURPRISED IF
ANZ-353 WAS DROPPED FROM THE SCA WITH THE NEXT UPDATE...AND CANNOT
RULE OUT THE ENTIRE HEADLINE BEING DROPPED AT THAT TIME.
DIMINISHING WINDS THIS MORNING WILL ALLOW ALL WATERS TO FALL
BELOW SCA LVL BY EARLY AFTERNOON. SW FLOW THEN PICKS UP ON THE
OCEAN TONIGHT...WITH SCA CONDITIONS DEVELOPING AND THEN LASTING
THRU MON. ON THE REST OF THE WATERS...WINDS SHOULD STAY BELOW SCA
LEVELS THRU THE PERIOD. AFTER A LULL ON TUE...WINDS WILL RAMP UP
AGAIN ON WED WITH SCA CONDITIONS POSSIBLE ALL WATERS.
&&
.HYDROLOGY...
IT SHOULD BE DRY THROUGH SUNDAY NIGHT. LIGHT PRECIPITATION IS
LIKELY FROM MONDAY INTO MONDAY EVENING...WITH GENERALLY LESS THAN
1/4 OF AN INCH OF RAIN EXPECTED. IT SHOULD THEN BE DRY FROM LATE
MONDAY NIGHT INTO TUESDAY EVENING.
THERE IS THE POTENTIAL FOR AROUND 3/4 - 1 INCH OF RAIN TO FALL
FROM LATE TUESDAY NIGHT INTO WEDNESDAY NIGHT. WITH THE WARMING
TEMPERATURES THE CURRENT SNOW PACK ON THE GROUND SHOULD BE MOSTLY
MELTED...DIMINISHING THE POTENTIAL FOR WIDESPREAD FLOODING.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR ANZ350-
353.
&&
SYNOPSIS...MALOIT
NEAR TERM...MALOIT
SHORT TERM...MALOIT
LONG TERM...MALOIT
AVIATION...JMC
MARINE...MALOIT/JMC
HYDROLOGY...MALOITHazardous weather outlook, Jan 30, 4:09 AM EST, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 409 AM EST SAT JAN 30 2016 ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108- NYZ067>075-078>081-176>179-310915- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD- NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON- WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX- WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 409 AM EST SAT JAN 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. MALOIT
Nearby
Small Craft Advisories in New York, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.